# SDR DXTA200500539

- Difficulty date: January 16, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N306QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600266
- Aircraft time: 4,741 hours, 4,169 cycles
- Engine: Pwa JT15D5
- Engine time: 4,741 hours, 4,169 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Lever
- Condition: Malfunctioned
- Location: Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINES SHUTS DOWN WHEN THROTTLE BROUGHT BACK TO FLIGHT IDLE.  SUSPECT QUADRANT SWITCH.  RAN ACFT, FOUND IDLE TO LOW.  PERFORMED POWER CONTROLS ADJUSTMENT, SET IDLE, FLIGHT IDLE ADJUSTMENTS.  CHECKED TAKEOFF POWER AND CUTOFF.  OPS CHECK GOOD ALL IAW CE560 MM 71-01-03.
